# SDR QR9R2024121700001

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1072168
- Aircraft time: 4,826 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING POST FLIGHT INSPECTION, MAINTENANCE FOUND CO-PILOT HEADREST ASSY BROKEN. REMOVED AND REPLACED HEADREST ASSY IAW CMM 25-10-17.
